# SDR AALA20130717007

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 55,025 hours, 6,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT LT NR 1 INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT AT LT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
